International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
Open Access | Fully Refereed | Peer Reviewed

ISSN: 2319-7064


Downloads: 119

Research Paper | Mathematics | India | Volume 3 Issue 9, September 2014


Abelian Theorem of Generalized Fourier-Stieltjes Transform

V. D. Sharma, P. D. Dolas


Abstract: The integral transform plays an important role in the solution of a wide class of problems of mathematical physics, for instance, boundary value problem for Laplace equation etc. Considerably which are used to solve the boundary value problems of Mathematical Physics and Partial Differential equation etc. In this paper, the generalization of Fourier- Stieltjes transform is presented. Abelian theorem of initial value type and final value type are proved. These results are widely used to solve the boundary value problems.


Keywords: Stieltjes transform, Fourier transform, Fourier-Stieltjes transform, generalized function, Testing function space


Edition: Volume 3 Issue 9, September 2014,


Pages: 642 - 644


How to Cite this Article?

V. D. Sharma, P. D. Dolas, "Abelian Theorem of Generalized Fourier-Stieltjes Transform", International Journal of Science and Research (IJSR), https://www.ijsr.net/get_abstract.php?paper_id=25081402, Volume 3 Issue 9, September 2014, 642 - 644

How to Share this Article?

Enter Your Email Address


Similar Articles with Keyword 'Stieltjes transform'

Downloads: 140

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 606 - 608

Application of Fourier-Stieltjes Transform to Partial Differential Equation

Dr. V. D. Sharma, P. D. Dolas

Share this Article

Downloads: 150

Research Paper, Mathematics, India, Volume 6 Issue 2, February 2017

Pages: 206 - 212

Broadcast Polling in IEEE 802.16 Networks with Average-Buffered Subscriber Stations

Chandan Singh Ujarari, Arun Kumar Pal

Share this Article

Similar Articles with Keyword 'Fourier transform'

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Similar Articles with Keyword 'generalized function'

Downloads: 101

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 716 - 718

Introduction to Generalized Simplified Fractional Fourier Transform (SFRFT)

V. D. Sharma

Share this Article

Downloads: 108

Research Paper, Mathematics, Nigeria, Volume 8 Issue 6, June 2019

Pages: 1797 - 1799

On the Extended Generalized Leibnitz Rule for Differentiability of Distributions

Anslem Uche Amaonyeiro

Share this Article

Similar Articles with Keyword 'Testing function space'

Downloads: 109

Research Paper, Mathematics, India, Volume 3 Issue 9, September 2014

Pages: 634 - 637

Operation Transform Formulae for Two Dimensional Fractional Mellin Transform

V. D. Sharma, P. B. Deshmukh

Share this Article

Downloads: 133

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 341 - 344

Representation Theorem for the Distributional Fourier-Laplace Transform

V. D. Sharma, A. N. Rangari

Share this Article

Similar Articles with Keyword 'Stieltjes'

Downloads: 133

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 341 - 344

Representation Theorem for the Distributional Fourier-Laplace Transform

V. D. Sharma, A. N. Rangari

Share this Article

Downloads: 140

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 606 - 608

Application of Fourier-Stieltjes Transform to Partial Differential Equation

Dr. V. D. Sharma, P. D. Dolas

Share this Article

Similar Articles with Keyword 'transform'

Downloads: 139

Research Paper, Mathematics, India, Volume 3 Issue 11, November 2014

Pages: 2300 - 2302

Profit Maximization of Unbalanced Fuzzy Transportation Problem

K. R. Sobha

Share this Article

Downloads: 1

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 1323 - 1327

Quasi-Static Thermal Stresses in a Thin Rectangular Plate Due to Heat Generation

Kishor R. Gaikwad

Share this Article

Similar Articles with Keyword 'Fourier'

Downloads: 90

Research Paper, Mathematics, India, Volume 3 Issue 8, August 2014

Pages: 1203 - 1207

Modulation and Parsevals Relation of Two Dimensional Fractional Sine Transform

V. D. Sharma, S. A. Khapre

Share this Article

Downloads: 91

Research Paper, Mathematics, India, Volume 3 Issue 7, July 2014

Pages: 553 - 555

Approximation of Conjugate of Function Belonging to W(Lr, ξ (t)) Class by (E, 2) (C, 1) Mean of Conjugate Fourier Series

Santosh Kumar Sinha, U. K. Shrivastava

Share this Article

Similar Articles with Keyword 'generalized'

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Downloads: 52

Research Paper, Mathematics, Canada, Volume 8 Issue 12, December 2019

Pages: 1971 - 1974

A Markov-Bernstein Type Inequality for Generalized Polynomial of Generalized Degree

K Kobindarajah

Share this Article

Similar Articles with Keyword 'function'

Downloads: 50 | Weekly Hits: ⮙1 | Monthly Hits: ⮙1

Research Paper, Mathematics, India, Volume 10 Issue 2, February 2021

Pages: 756 - 759

Number Theoretic Functions and Coordinate Geometry

Chirag Gupta

Share this Article

Downloads: 82

Research Paper, Mathematics, India, Volume 5 Issue 12, December 2016

Pages: 1911 - 1913

Binets Formula for the Tetranacci Sequence

Mansi N. Zaveri, Dr. Jayant K. Patel

Share this Article

Similar Articles with Keyword 'Testing'

Downloads: 36

Research Paper, Mathematics, Zambia, Volume 10 Issue 2, February 2021

Pages: 1590 - 1598

Pre-School Teacher Subject Matter Knowledge for Teaching Informal Geometry: A Pilot Study

Getrude Chimfwembe- Gondwe, Bentry Nkhata

Share this Article

Downloads: 106

Research Paper, Mathematics, India, Volume 3 Issue 12, December 2014

Pages: 2576 - 2582

Unbiased Variance Estimators in System Reliability of Mixed Configuration Models

M. Reni Sagayaraj, A. Merceline Anita, A. Chandra Babu

Share this Article
Top